I had a cardiac ablation proceedure 90 days ago. I am now symptom free however, it seems that my stomach becomes bloated and gasious frequently and that there are additional gastro intestinal problems as well. Because the physician prescribed Nexium for several weeks after the proceedure I'm concerned that there maybe a complication resulting from the proceedure
Are you still on the nexium? If not I would probably resume it. Also, it is possible that in the process of ablating thePulmonary veins (I am assuming you had an AF ablation) there was some dagame to the vagal nerve which runs around the esophagus. The good news is that the injury to that never usually gets better. Alternatively, the problem you are having now is unrelated to the ablation at all. Either way, I would recommend seeing your PCP or at least calling the doctor who did the ablation to discuss this problem.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.